Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Is it safe to use Colimex drops ?

hi sir, my baby is 3 months old, only during evenings she starts crying and no amnt of consoling or feeding doesnt help. is she suffering from some stomach pain? finally we give 3-4 drops of colimex(doc prescribed) and she sleeps well. Is it safe to give daily?
Asked On : Sun, 10 Jul 2011
Answers:  2 Views:  2497
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Welcome to Healthcare magic forum,
Any medications is not safe to give daily, only when baby is having problems u can give, dont make it a habit.

Hope I have answered ur question,
Answered: Sun, 10 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
colimex contain dicyclomine and its anti spsmodic and sedative
so it is obvious that ur child will sleep as u give it
it is not advisable to give it without medical indication
so dont give it daily as it will harm him
better to consult child doctor.
Answered: Sun, 10 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor